# SDR IKBR2020410101

- Difficulty date: April 9, 2020
- Submitted: April 10, 2020
- Operation: General aviation
- Filed by: The Ohio State University Airport, repair station IKBR028F
- Aircraft: N9295N
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449034
- Aircraft time: 2,543 hours
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Broken
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS DEPARTING AFTER ANNUAL AND AIRSPEED WAS NOT SEEN AND TAKEOFF WAS ABORTED AFTER VERY HEAVY BRAKING AND RUNNING OFF THE END OF THE RUNWAY THE LEFT TIRE BLEW AND THE RIGHT PROP STRUCK THE END OF RUNWAY LIGHTS CAUSING A PROP STRIKE AND ENGINE TEAR DOWN AND PROP OVERHAUL. INSPECTED THE PITOT SYSTEM AND FOUND THE RUBBER HOSE PIPER P/N 63913-106 BROKEN WHERE IT ATTACHES TO THE METAL LINE ON THE OUTBOARD END CAUSING LOSE OF AIR SPEED INDICATION. INSTALLED NEW HOSE AND TESTED SYSTEM.
